MathSciNet Relay Station
MathSciNet bibliographic data
MR2475550 (2010c:35147) 35Q30 (35B40 35B41 76D05)
Chepyzhov, V. V.; Pata, V.; Vishik, M. I. Averaging of 2D Navier-Stokes equations with singularly oscillating forces. Nonlinearity 22 (2009), no. 2, 351–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement